Hi, Lucy. Well after reading this post, I have to lean towards the rash being caused by die-off. This is the reason;
Increased amount of coconut oil
Restarted Caprylic acid
13 ounces of kefir daily
150 billion 15 strain probiotic daily
This is quite a list of Candida-killers, so with the fact that you’re staying on the diet and no longer feeding the Candida, I can’t imagine that your infestation is getting worse which would be the only other option. But the problem is that there is really no way of knowing for certain whether it’s die-off or a Candida reaction, other than assuming because of other circumstances. If this is the case, it appears that all the die-off effects are coming in one symptom in your case; a rash, leaving all the other symptoms out.
You mentioned that you have the Molybdenum now, what form is it and how much do you take? If it’s die-off, then the highest dose option on the label should help the rash after a few days.
Quote: “… and have stopped the grape seed extract (I read on a blog that it caused the worst die off for someone of all her antifungals).”
Reply: Lucy, did you mean to type “grapefruit” seed extract instead of “grape” seed? Grape seed isn’t normally a very strong antifungal, and we don’t recommend it for that reason.
By the way, I don’t think you’re doing anything wrong, not according to what you’re doing with the diet and supplements.